Alert archive / Michigan / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Gaylord, MI
NWS Gaylord, MI issued this flash flood warning at Jul 18, 2010, 8:32 PM EDT for Alcona County, Michigan. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2010, 8:32 PM EDT (00:32 UTC)
- Expired
- Jul 18, 2010, 10:46 PM EDT
- In force
- 2 hr
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Flood severity
- None
County Alcona County, MI
The radar
The NCL Michigan radar (KAPX), 100 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 0.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 806 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
458
WGUS53 KAPX 190032
FFWAPX
MIC001-190630-
/O.NEW.KAPX.FF.W.0001.100719T0032Z-100719T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
832 PM EDT SUN JUL 18 2010
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALCONA COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 230 AM EDT MONDAY
* AT 827 PM EDT...DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
CONTINUING TO PUSH THROUGH MUCH OF ALCONA COUNTY. RADAR
ESTIMATES THAT BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN SINCE 7
PM...ESPECIALLY ALONG AND NORTH OF M-72. ADDITIONAL
THUNDERSTORMS WILL PUSH ACROSS THE COUNTY THROUGH 930 PM...
FURTHER HEIGHTENING THE RISK FOR FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BARTON CITY...BLACK RIVER...CURRAN...HUBBARD LAKE...LINCOLN...
MIKADO...NEGWEGON STATE PARK AND SPRUCE.
IN ADDITION TO RADAR ESTIMATES...LOCAL LAW ENFORCEMENT REPORTS A
POSSIBLE WASHOUT NEAR HUBBARD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4453 8332 4459 8389 4485 8388 4486 8341
4486 8332 4487 8331 4483 8329
$$
LAWRENCE2 follow-up statements
517
WGUS73 KAPX 190121
FFSAPX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
921 PM EDT SUN JUL 18 2010
MIC001-190630-
/O.CON.KAPX.FF.W.0001.000000T0000Z-100719T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCONA MI-
921 PM EDT SUN JUL 18 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ALCONA COUNTY UNTIL 230
AM EDT...
WIDESPREAD HEAVY RAIN HAS COME TO AN END ACROSS THE MAJORITY OF
ALCONA COUNTY AS OF 915 PM. HOWEVER...RADAR ESTIMATES THAT BETWEEN 2
AND 4 INCHES OF RAIN HAS FALLEN OVER THE PAST 3 HOURS ACROSS MAINLY
THE NORTHERN TWO THIRDS OF THE COUNTY. COMBINED WITH RECENT HEAVY
RAIN OVER THE PAST WEEK...SIGNIFICANT RUNOFF FROM TODAY'S RAIN
WILL HEIGHTEN THE RISK OF FLASH FLOODING INTO THE EARLY MORNING
HOURS OF MONDAY.
SOME LOCATIONS THAT WILL EXPERIENCE POTENTIAL FLOODING INCLUDE...
BARTON CITY...BLACK RIVER...CURRAN...HUBBARD LAKE...LINCOLN...
MIKADO...NEGWEGON STATE PARK...AND SPRUCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4453 8332 4459 8389 4485 8388 4486 8341
4486 8332 4487 8331 4483 8329
$$
LAWRENCE418
WGUS73 KAPX 190246
FFSAPX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1046 PM EDT SUN JUL 18 2010
MIC001-190259-
/O.CAN.KAPX.FF.W.0001.000000T0000Z-100719T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCONA MI-
1046 PM EDT SUN JUL 18 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT ALCONA COUNTY IS
CANCELLED...
NO RECENT REPORTS OF FLOODING HAVE BEEN RECEIVED FROM ALCONA COUNTY.
THE HEAVIER RAIN...3 TO 4 INCHES WORTH IN PARTS OF CENTRAL AND
NORTHERN ALCONA COUNTY...HAVE EXITED THE REGION. THE FLASH FLOOD
WARNING HAS THUS CANCELLED.
LINGERING AREAS OF STANDING WATER WILL GRADUALLY RECEDE THROUGH THE
NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN GAYLORD.
&&
LAT...LON 4453 8332 4459 8389 4485 8388 4486 8341
4486 8332 4487 8331 4483 8329
$$
JZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:32 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 18, 7:32 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 732 PM EDT SUN JUL 18 2010 .SYNOPSIS.../ISSUED AT 354 PM/ LOW PRESSURE AND TRAILING COLD FRONT OVER EAST WISCONSIN WILL CROSS NORTHERN LOWER MICHIGAN THIS EVENING...TO BE OVER LAKE HURON TONIGHT. THIS SYSTEM WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. SEVERE WEATHER POSSIBLE THROUGH LATE EVENING...OVER THE SOUTHERN HALF OF LOWER MICHIGAN UP THROUGH GLADWIN AND ARENAC COUNTIES. WEAK HIGH PRESSURE WILL THEN BUILD INTO THE AREA ON MONDAY. && .SHORT TERM.../ISSUED AT 354 PM/...TONIGHT CURRENT CONVECTION OVER NRN MI IS IN RESPONSE TO A WEAK STORM SYSTEM MOVING EAST ACROSS LOWER MICHIGAN. THIS SYSTEM IS FORECAST TO EXIT EAST OF LAKE HURON TONIGHT...WHILE AN AREA OF HIGH PRESSURE FROM THE NRN PLAINS BUILDS INTO THE WESTERN GREAT LAKES. THIS AREA OF HIGH PRESSURE WILL BECOME CENTERED OVER THE STATE MONDAY MORNING. 850/700MB QVECTORS SHOWING WIDESPREAD CONVERGENCE OVER NRN LWR THIS AFTN...DIMINISHING OVER NW LWR AROUND 21Z BEFORE DIMINISHING OVER NE LWR AROUND 00Z. A LARGE AREA OF SUBSIDENCE/QVECTOR DIVERGENCE FROM THE PLAINS...WILL BEGIN TO SPREAD INTO NW LWR AROUND 00Z BEFORE SPREADING INTO NORTHEAST LOWER BY 06Z. A MORE STABLE ATMOSPHERE TO FILTER INTO THE NRN LAKES THIS EVENING. 850MB DEW PTS CURRENTLY AROUND 16C WILL DIMINISH TO AROUND 8C... WHILE 850/500MB LAPSE RATES DIMINISH FROM 6/7 C/KM TO 4 C/KM. OVERALL WILL CONTINUE TO MENTION DIMINISHING EVENING SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE CWA. WILL KEEP SKIES MOSTLY CLOUDY OVER NRN MI INTO THE OVERNIGHT HOURS...AS A LARGE AREA OF LOW/MID CLOUDS CURRENTLY OVER WISCONSIN MOVES INTO THE CWA. SWR && .LONG TERM.../ISSUED AT 354 PM/...MONDAY AND BEYOND WILL ATTEMPT TO KEEP THIS DISCUSSION SHORT AND SWEET...RELYING HEAVY ON PATTERN RECOGNITION AND LITTLE ON CONVECTIVE FEEDBACK STREWN MODEL GUIDANCE. RATHER FAR SOUTHWARD DISPLACED NORTHERN STREAM FLOW...AS PART OF STABLE 4-WAVE NORTHERN HEMISPHERIC PATTERN...SET TO CONTINUE THROUGH THE DURATION...WITH LITTLE SIGN OF CHANGE IN THE FORESEEABLE FUTURE (PERSISTENCE OF THIS PATTERN IS SIMPLY AMAZING!). THIS WILL CONTINUE TO PLACE NORTHERN MICHIGAN TANTALIZING CLOSE TO BEST STORM FORMING THERMAL/MOISTURE GRADIENT (BUT YOU KNOW WHAT THEY SAY ABOUT "CLOSE"...IT ONLY COUNTS IN....(YOU FILL IN THE REST))....WITH PATTERN RECOGNITION STRONGLY ARGUING THIS AXIS REMAINING NEARLY FIXED JUST OFF TO OUR SOUTH. FORECAST CONCERNS CENTER ON IF WE WILL SEE ANY ACTIVITY FROM THIS CYCLIC THUNDERSTORM PRODUCING ZONE. WEAK HIGH PRESSURE AND SOMEWHAT DRIER AIR PUSHES INTO THE NORTH WOODS TO KICK OFF THE NEW WORK WEEK...LEADING TO GENERALLY PARTLY CLOUD SKIES AND DRY CONDITIONS THROUGH TUESDAY. SOMEWHAT CONCERNED ABOUT AFTERNOON ISOLATED SHOWERS AND STORMS FORMING EACH AFTERNOON (ESPECIALLY TUESDAY) IN CLIMATOLOGICALLY FAVORED NORTHEAST LOWER AND INTERIOR EASTERN UPPER CONVERGENCE ZONES AS WEAK PRESSURE GRADIENT ALLOWS LAKE INDUCED TURNING OF THE SYNOPTIC WIND FIELD. CONFIDENCE TOO LOW TO INCLUDE...WITH QUICK PERUSE OF MODEL DERIVED SOUNDINGS SHOWING SOMEWHAT WARM MID LEVELS AND MARGINAL BOUNDARY LAYER MOISTURE. STILL...SEEMS LIKE THESE ZONES FIND AWAY EVEN IN MARGINAL CONDITIONS...AND WOULD NOT ENTIRELY BE SURPRISED TO SEE ISOLATED SHOWER AND STORM MENTION IN FUTURE FORECASTS. TEMPERATURE ADVECTION PROPRIETIES RATHER NEUTRAL BOTH DAYS...FAVORING NEAR SEASONABLE HIGH TEMPERATURES IN THE 70S TO LOWER 80S. AS MENTIONED...FOLLOWING SIMPLE PERSISTENCE AND PATTERN RECOGNITION CONTINUES TO SUGGEST MUCH OF THE EXTENDED WILL REMAIN DRY AS ACTION REMAINS ACROSS THE SOUTHERN LAKES AND NORTHERN OHIO VALLEY. CONTINUED SCALE-BACK METHODOLOGY SET FORTH YESTERDAY...REMOVING EVEN MORE PERIODS OF SHOWERS AND STORMS. DID NOT WANT TO GO COMPLETELY DRY WITH THE BOUNDARY SO CLOSE...SO DID RELY ON AVAILABLE GUIDANCE FOR DISCERNIBLE WAVES TRAVERSING THE QUASI-STATIONARY FLOW (HOWEVER...EVEN THESE ARE NEARLY IMPOSSIBLE TO TIME AT THIS EARLY JUNCTURE) FOR MAINTENANCE OF RAIN MENTION. USING THE LEAST CONTAMINATED AND MOST PERSISTENT ECMWF FOR A BEST GUESS WITH THE ABOVE SUGGESTS ONE LOW AMPLITUDE WAVE CUTTING ACROSS THE AREA TUESDAY NIGHT...WITH A SOMEWHAT STRONGER ONE FRIDAY NIGHT AND SATURDAY. EVEN IF THESE DO COME TO FRUITION (GOOD LUCK WITH THAT)...ONGOING CONVECTION TO OUR SOUTH MAY BE VERY EFFECTIVE IN ROBBING NORTHWARD SURGING MOISTURE AHEAD OF THESE SYSTEMS. AS SUCH...WILL CONTINUE TO RUN WITH JUST A SLIGHT CHANCE/LOW CHANCE MENTION FOR THESE PERIODS. TEMPERATURES PRETTY MUCH REMAINING STEADY-STATE THROUGH THE PERIOD...WITH HIGHS IN THE 70S AND 80S...AND OVERNIGHT LOWS IN THE 50S AND 60S. MSB && .MARINE.../ISSUED AT 354 PM/ MARINE...WINDS/WAVES WILL BE RELATIVELY LIGHT ON THE LARGE SCALE THRU TONIGHT AS LOW PRESSURE MOVES ACROSS LOWER MI. HOWEVER... LOCALLY HIGHER WIND/WAVES POSSIBLE IN STRONGER THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...ESPECIALLY ACROSS LAKE HURON. HIGH PRESSURE BUILDING INTO THE REGION TO START THE NEW WORK WEEK SHOULD SET THE STAGE FOR GOOD BOATING WEATHER...WITH DRY CONDITIONS AND LIGHT WINDS/LOW WAVE HEIGHTS PREVAILING. MSB && .AVIATION.../ISSUED AT 732 PM/...VALID FOR 00Z TAFS TSRA SOUTH OF TVC/APN WILL DEPART AS LOW PRESSURE KICKS ACROSS CENTRAL LOWER MI THIS EVENING. MVFR TO IFR CIGS WILL IMPROVE LATE TONIGHT...VFR DURING THE DAY MONDAY. JZ && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Jul 18, 5:36 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 536 PM EDT SUN JUL 18 2010 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 191200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 536 PM EDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THROUGH SUNSET SOUTH OF M-72. DAMAGING WINDS AND ISOLATED TORNADOES WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN LOWER MICHIGAN TUESDAY NIGHT AND AGAIN FRIDAY NIGHT AND SATURDAY. DETAILS REGARDING EXACT TIMING AND LOCATION WILL BE DETERMINED AS THESE DAYS APPROACH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH SUNSET. MSB/JZ
In the hours before
Special weather statement, Jul 18, 3:10 PM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 310 PM EDT SUN JUL 18 2010 MIZ026-181930- GRAND TRAVERSE MI- 310 PM EDT SUN JUL 18 2010 ...SPECIAL WEATHER STATEMENT FOR THUNDERSTORMS... AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A DEVELOPING THUNDERSTORM NEAR LAKE ANN...OR 10 MILES SOUTHWEST OF TRAVERSE CITY...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... TRAVERSE CITY STATE PARK AND TRAVERSE CITY AROUND 325 PM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Local storm report, Jul 18, 6:51 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
651 PM EDT SUN JUL 18 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 2 SE CADILLAC 44.23N 85.39W
07/18/2010 E0.75 INCH WEXFORD MI BROADCAST MEDIA
RELAY FROM 9 & 10 NEWS
&&
EVENT NUMBER APX1000253
LAWRENCELocal storm report, Jul 18, 7:10 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
710 PM EDT SUN JUL 18 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0708 PM WALL CLOUD 5 SSE CADILLAC 44.18N 85.38W
07/18/2010 WEXFORD MI TRAINED SPOTTER
&&
EVENT NUMBER APX1000254
LAWRENCELocal storm report, Jul 18, 7:36 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
736 PM EDT SUN JUL 18 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0732 PM TORNADO 4 N HOUGHTON LAKE 44.36N 84.76W
07/18/2010 ROSCOMMON MI TRAINED SPOTTER
PROBABLE RAIN WRAPPED TORNADO ALONG NORTH SHORE OF
HOUGHTON LAKE.
&&
EVENT NUMBER APX1000255
JZLocal storm report, Jul 18, 7:42 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
742 PM EDT SUN JUL 18 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0728 PM TORNADO 1 W MCBAIN 44.19N 85.23W
07/18/2010 MISSAUKEE MI LAW ENFORCEMENT
BRIEF TOUCHDOWN REPORTED NEAR GREEN AND STONEY CORNERS
ROAD
&&
EVENT NUMBER APX1000256
JZLocal storm report, Jul 18, 8:12 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
812 PM EDT SUN JUL 18 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0725 PM FUNNEL CLOUD 5 N HOUGHTON LAKE 44.37N 84.76W
07/18/2010 ROSCOMMON MI TRAINED SPOTTER
&&
EVENT NUMBER APX1000257
JZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:02 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Gladwin, Ogemaw, Roscommon | 58 min |
| Jul 18, 8:19 PM EDT | Special Marine Warning | APX | 41 min | |
| Jul 18, 8:37 PM EDT | Special Marine Warning | APX | 54 min | |
| Jul 18, 9:01 PM EDT | Special Marine Warning | APX | 74 min | |
| Jul 18, 9:12 PM EDT | Severe Thunderstorm Warning | APX | Arenac | 33 min |
Nearby
Flash Flood Warnings in Michigan, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.